| Model Number |
8713112D |
| Medical Device Problem Codes |
Degraded (1153); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).Event 2 the investigation into this reported event is ongoing.Attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted hen the results of the investigation are available.
Event or Problem Description
As reported by the user facility: event 2 customer reported a loose prong and thermal damage on two power cords.No patient injury.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The product involved in the reported incident was returned to one of our b.Braun facilities and the device was evaluated by a qualified technician during the investigation.When unit with serial number (b)(6) was evaluated, the reported issue was observed.Unit was covered under warranty and replaced under replacement order # (b)(4).